# SDR JJBA20230616013

- Difficulty date: May 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 44,462 hours, 27,571 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR31230T
- Part serial: 22166236
- Condition: Failed
- Location: Zone 700
- Component: Main Wheel Assy, Emb
- Component part number: 31641
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLEW LEFT TIRES DURING TAKE OFF ROLL. 120 KTS ATO, DID NOT DECLARE EMERGENCY, NO BRAKE OVERTEMP EICAS MESSAGE, TEMP CARROT AT TOP OF GREEN RANGE.  185F DEGREES REPORTED BY FIRE FIGHTERS.	R&R #1 AND #2 MLG TIRES. REMOVE AND REPLACE THE #3 AND #4 WHEELS DUE TO THE HIGH ENERGY STOP AS RECOMMENDED BY DUNLOP. COMPLIED WITH #1 ENGINE [LH] VISUAL INSPECTION OF FAN BLADES, ENGINE INLET, FAN CASE, BYPASS GUIDE VANES, FAN CORE VANE, OIL COOLER AND LOWER FAIRING, LANDING GEAR TIRE TREAD INSP, NO DISCREPANCIES NOTED. PERFORMED #1 ENGINE BORESCOPE INSPECTION OF 1ST STG. AND 14 STG. COMPRESSOR BLADES.   NO DISCREPANCIES FOUND. REMOVED AND REINSTALLED #1 ENGINE PMA STATOR AND BOTTOM IGNITER. NSPECTED LANDING GEAR EMERGENCY FREE FALL OPS/FUNCTIONAL CHECKS. C/W HIGH ENERGY STOP - INSPECTION/CHECK.  OPS CHECK SAT.
